# SDR CA140716007

- Difficulty date: July 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Damaged
- Location: Nr 1 Wheel
- Part time: 30 hours
- Component: Wheel
- Component part number: 315731
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTS APPARENT WHEEL BEARING FAILURE. TECHNICIANS HAVE ARRIVED ON SCENE AND CONFIRMED WHEEL BEARING FAILURE.  WHEEL INSTALLED ON NR 1 POSITION  INSTALLATION OCCURRED IN ADD ON LINE. LESS THAN 30HOURS TIME IN SERVICE SINCE REPAIR/INSTALLATION.  REVIEWED THE WORK REPORT OF THE TIRE BUILD.
